Volume 19, issue 6 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The Hausdorff dimension of non-uniquely ergodic directions in $H(2)$ is almost everywhere $1/2$

Jayadev S Athreya and Jon Chaika

Geometry & Topology 19 (2015) 3537–3563
Bibliography
1 Y Cheung, Hausdorff dimension of the set of nonergodic directions, Ann. of Math. 158 (2003) 661 MR2018932
2 Y Cheung, P Hubert, H Masur, Dichotomy for the Hausdorff dimension of the set of nonergodic directions, Invent. Math. 183 (2011) 337 MR2772084
3 M Keane, Non-ergodic interval exchange transformations, Israel J. Math. 26 (1977) 188 MR0435353
4 S Kerckhoff, H Masur, J Smillie, Ergodicity of billiard flows and quadratic differentials, Ann. of Math. 124 (1986) 293 MR855297
5 H B Keynes, D Newton, A “minimal”, non-uniquely ergodic interval exchange transformation, Math. Z. 148 (1976) 101 MR0409766
6 M Kontsevich, A Zorich, Connected components of the moduli spaces of Abelian differentials with prescribed singularities, Invent. Math. 153 (2003) 631 MR2000471
7 H Masur, Interval exchange transformations and measured foliations, Ann. of Math. 115 (1982) 169 MR644018
8 H Masur, Hausdorff dimension of the set of nonergodic foliations of a quadratic differential, Duke Math. J. 66 (1992) 387 MR1167101
9 H Masur, J Smillie, Hausdorff dimension of sets of nonergodic measured foliations, Ann. of Math. 134 (1991) 455 MR1135877
10 P Mattila, Geometry of sets and measures in Euclidean spaces: fractals and rectifiability, Cambridge Stud. Adv. Math. 44, Cambridge Univ. Press (1995) MR1333890
11 Y Minsky, B Weiss, Cohomology classes represented by measured foliations, and Mahler's question for interval exchanges, Ann. Sci. Éc. Norm. Supér. 47 (2014) 245 MR3215923
12 E A Sataev, The number of invariant measures for flows on orientable surfaces, Izv. Akad. Nauk SSSR Ser. Mat. 39 (1975) 860 MR0391184
13 W A Veech, A Kronecker–Weyl theorem modulo $2$, Proc. Nat. Acad. Sci. USA 60 (1968) 1163 MR0231795
14 W A Veech, Interval exchange transformations, J. Analyse Math. 33 (1978) 222 MR516048
15 W A Veech, Gauss measures for transformations on the space of interval exchange maps, Ann. of Math. 115 (1982) 201 MR644019
16 J C Yoccoz, Continued fraction algorithms for interval exchange maps: An introduction, from: "Frontiers in number theory, physics, and geometry, I" (editors P Cartier, B Julia, P Moussa, P Vanhove), Springer (2006) 401 MR2261103
17 A Zorich, Flat surfaces, from: "Frontiers in number theory, physics, and geometry, I" (editors P Cartier, B Julia, P Moussa, P Vanhove), Springer (2006) 437 MR2261104